# SDR 20000720SH021

- Difficulty date: June 13, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N1275N
- Make and model: Cessna 208B
- Aircraft serial: 208B0756
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99105863
- Condition: Sheared
- Location: Te Flaps
- Part time: 349 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STANDBY FLAP MOTOR INOPERATIVE.  ACTUATOR SHAFT ROLL PIN SHEARED. JACKSCREW CONTAMINATED WITH METAL PARTICLES, MOTOR INOPERATIVE.  UPON REPLACEMENT OF TRANSMISSION ASSY, ALSO DISCOVERED ELECTRICAL PIN IN PRIMARY FLAP MOTOR POWER CONNECTOR PARTIALLY DISENGAGED CAUSED BY PIN LOCKING TABS NOT EXTENDED.  (X)
